About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 361491, 6 pages
http://dx.doi.org/10.1155/2013/361491
Research Article

Uniqueness Theorems of Difference Operator on Entire Functions

School of Mathematics, TaiYuan University of Technology, TaiYuan, ShanXi 030024, China

Received 22 October 2012; Accepted 16 December 2012

Academic Editor: Yanbin Sang

Copyright © 2013 Jie Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Ding, “Uniqueness Theorems of Difference Operator on Entire Functions,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 361491, 6 pages, 2013. doi:10.1155/2013/361491